MAUDE Adverse Event Report: DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, JAPANESE, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, JAPANESE, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3023-65
Medical Device Problem Code Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cs300, ecg waveform not input externally.When an electrocardiogram signal was input into the external input unit in preparation for starting treatment, the waveform was not input.Healthcare professional trying to change cables and did not improve the situation, so they switched to another machine and started treatment.The switch itself only took a few minutes, and as it was during preparation for starting treatment, there was no delay in treatment.No harm or injury to the patient was reported.
 
Additional Manufacturer Narrative
E1: (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that the cs300, ecg waveform not input externally.When an electrocardiogram signal was input into the external input unit in preparation for starting treatment, the waveform was not input.Healthcare professional trying to change cables and did not improve the situation, so they switched to another machine and started treatment.The switch itself only took a few minutes, and as it was during preparation for starting treatment, there was no delay in treatment.No harm or injury to the patient was reported.There was no patient involved.
 
Additional Manufacturer Narrative
Updated fields: b4, d9, g3, g6, h2,h3, h6(investigation findings, type of investigation, investigation conclusions), h11 , e1 ( event site email ) corrected field : b3 , b5 , b6 , b7 , d10 , h6 ( health effect ¿ impact codes ) a getinge field service engineer (fse) subsequently inspected the affected unit but was unable to reproduce the reported issue.Based on the hospital¿s verification and assessment, the issue may be attributable to a faulty external input section or a malfunctioning internal circuit board.The cs300 is an end-of-service product and is no longer eligible for repair.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, JAPANESE, 110V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key24547348
Report Number2249723-2026-0001600
Device Sequence Number9386191
Product Code DSP
UDI-Device Identifier10607567108322
UDI-Public(01)10607567108322
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3023-65
Device Catalogue Number0998-00-3023-65
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer04/17/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown